Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
sunshine01

Increase In Dose And Side Effects?

11 posts in this topic

Posted · Report post  

Advertisement

Hi everyone,

question for all you experts out there :)

I have been on paxil for over 12 years, and have done well on it. i recently had a very stressful last 6 months, and had to increase my dose from 25mg to 30mg. I increased it about 2 weeks ago. Wondering how long it has taken people to "level out" after increasing the dose? and have you noticed side effects after increasing? and for how long? I have headaches, nausea, foggy brain and i'm still crying!

thoughts?

thanks you!

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

Hi sunshine01,

Sorry to read about the side effects of your Paxil. I have never been on that med myself. Others here who have will probably have good things to share about side effects from bumping up the dose and how long it has taken them to level out, as you say. Because people here are from all over the world and therefore from different time zones, it may take awhile before everyone sees your post. You will also find specific Forums here dealing with specific questions. I wish you the very best this !!!

Share this post


Link to post
Share on other sites

Posted · Report post  

I've been on Paxil CR 25 mg since March and it's been working great. Then as with you, some really stressful situations came up and my dose was increased to 37.5 CR a few weeks ago. I have experienced none of the side effects I had when I first went on it, in fact I haven't noticed any side effects from increasing at all. Unfortunately, I also haven't noticed much of a benefit from the increased dose, but perhaps it will kick in eventually (I noticed a change immediately when starting Paxil so I was expecting the increase would also be noticable right away, but nope). When I read these topics I'm always amazed and how different people's experiences can be on the same drug. Luck to us both.

Share this post


Link to post
Share on other sites

Posted · Report post  

I'm with ya guys - after 2 years amazing turnaround Ive been under a lot of stress the past 2 months and started to see some minor cracks appearing, so decided to nip it in the bud early on, went to see the doc yesterday and got increased from 20mg to 30mg paroxeting. Not feeling nearly as bad as I was when I was in the depths of despair but certainly feeling some of that brain fog and a bit low today. Just good reading these posts knowing Im not alone! If you want to read more about my victory over the black dog google "dancing with the black dog" Part 13 will be most relevant to what you are going through. I think anyone reading any posts in this thread should take comfort from knowing they have taken action before and are taking action again. We will all level out again soon - just have to believe even if it doesn't feel like it! Good luck and stay brave!

Share this post


Link to post
Share on other sites

Posted · Report post  

I've been on 20 mg of Paxil for two years. In July I had a rough time with work and life in general and went into a bad funk. My doctor increased it to 30 mg and then 40 mg. It was 2-3 weeks before I saw a significant difference, though it was a slow progressive change. I felt good and almost like myself. However, lately I've been noticing that I am having good weeks and then bad weeks. Its been 7 weeks since I increased the dosage and I'm still up and down.

It seems to be different for everyone but I've noticed that it is a very slow change for me. But the concensus seems to be that it takes time for you to be 100% again, you just have to revel in the positive changes that you see.

Share this post


Link to post
Share on other sites

Posted · Report post  

I've been on 20 mg of Paxil for two years. In July I had a rough time with work and life in general and went into a bad funk. My doctor increased it to 30 mg and then 40 mg. It was 2-3 weeks before I saw a significant difference, though it was a slow progressive change. I felt good and almost like myself. However, lately I've been noticing that I am having good weeks and then bad weeks. Its been 7 weeks since I increased the dosage and I'm still up and down.

It seems to be different for everyone but I've noticed that it is a very slow change for me. But the concensus seems to be that it takes time for you to be 100% again, you just have to revel in the positive changes that you see.

Jenjerseygirl

Thanks for your post about your paxil experience. I do hope that you experience more and more good days.

Tim

Share this post


Link to post
Share on other sites

Posted · Report post  

hi

i have been on paxil for about 13 years now. started on 20mg then went through a relapse about six years ago and increased to 40mg. neither of these times did i notice any real side effects. i have had a bad patch lately and been to see a psychiatrist. she increased my dosage to 50mg and for the first few days i felt really good, but now, three odd weeks later i am VERY up and down. my brain is foggy, can't concentrate, serious sleep issues and i feel really anxious about things i know shouldnt bother me. reading about your experiences makes me know i am not alone so thank you. fingers crossed we all get through this and back to our 'usual' selves

amanda

Share this post


Link to post
Share on other sites

Posted · Report post  

I thought paxil was supposed to help with anxiety along with depression... I've been bumped to 30 from 20 3-4 weeks ago and I've been more nervous and paranoid about things that shouldnt matter, insane dizzy spells, heart palpitations, brain foggy,  and still no help from the bump up.  I am fairly new to paxil (3months I think). Doesnt seem to be helping me at all. But then again I am more prone to having side effects rather than the benefit the med is actually for...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now